An extension of the Darmois–Skitovitch theorem to a class of dependent random variables

Abram Kagan , Jacek Wesołowski

Abstract

Linear transformation of a factorizable distribution is a product measure iff it is Gaussian under some natural assumptions. The result extends the classical Darmois–Skitovitch theorem.
Author Abram Kagan
Abram Kagan,,
-
, Jacek Wesołowski (FMIS / DPMS)
Jacek Wesołowski,,
- Department of Probability and Mathematical Statistics
Journal seriesStatistics & Probability Letters, ISSN 0167-7152
Issue year2000
Vol47
No1
Pages69-73
Keywords in Englishcharacteristic function, Characterizations of probability distributions, Darmois–Skitovitch theorem, Factorizable distribution, Multivariate Gaussian distribution
ASJC Classification1804 Statistics, Probability and Uncertainty; 2613 Statistics and Probability
DOIDOI:10.1016/S0167-7152(99)00139-X
URL http://www.sciencedirect.com/science/article/pii/S016771529900139X
Score (nominal)15
Publication indicators WoS Citations = 7; Scopus SNIP (Source Normalised Impact per Paper): 2000 = 0.791; WoS Impact Factor: 2006 = 0.286 (2) - 2007=0.443 (5)
Citation count*6 (2015-04-09)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?